Differential and Integral Equations

Exponential stability, change of stability and eigenvalue problems for linear time-periodic parabolic equations on $\mathbb{R}^N$

Daniel Daners and Pablo Koch Medina

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1265-1284.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329516

Mathematical Reviews number (MathSciNet)
MR1269656

Zentralblatt MATH identifier
0819.35102

Subjects
Primary: 35B35: Stability
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 35K10: Second-order parabolic equations 35P05: General topics in linear spectral theory 47N20: Applications to differential and integral equations

Citation

Daners, Daniel; Koch Medina, Pablo. Exponential stability, change of stability and eigenvalue problems for linear time-periodic parabolic equations on $\mathbb{R}^N$. Differential Integral Equations 7 (1994), no. 5-6, 1265--1284. https://projecteuclid.org/euclid.die/1369329516


Export citation